Almost periodic compactifications of direct and semidirect products
Colloquium Mathematicum, Tome 44 (1981) no. 1, pp. 125-136
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_44_1_125_136,
author = {Paul Milnes},
title = {Almost periodic compactifications of direct and semidirect products},
journal = {Colloquium Mathematicum},
pages = {125--136},
year = {1981},
volume = {44},
number = {1},
doi = {10.4064/cm-44-1-125-136},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-44-1-125-136/}
}
TY - JOUR AU - Paul Milnes TI - Almost periodic compactifications of direct and semidirect products JO - Colloquium Mathematicum PY - 1981 SP - 125 EP - 136 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-44-1-125-136/ DO - 10.4064/cm-44-1-125-136 LA - en ID - 10_4064_cm_44_1_125_136 ER -
Paul Milnes. Almost periodic compactifications of direct and semidirect products. Colloquium Mathematicum, Tome 44 (1981) no. 1, pp. 125-136. doi: 10.4064/cm-44-1-125-136
Cité par Sources :